Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence, stability, and compactness in the $\alpha$-norm for partial functional differential equations
HTML articles powered by AMS MathViewer

by C. C. Travis and G. F. Webb PDF
Trans. Amer. Math. Soc. 240 (1978), 129-143 Request permission

Abstract:

The abstract ordinary functional differential equation $(a/dt)u(t) = - Au(t) + F({u_t}),{u_0} = \phi$, is studied, where $- A$ is the infinitesimal generator of an analytic semigroup of linear operators and F is continuous with respect to a fractional power of A.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G05, 35R10
  • Retrieve articles in all journals with MSC: 34G05, 35R10
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 240 (1978), 129-143
  • MSC: Primary 34G05; Secondary 35R10
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0499583-8
  • MathSciNet review: 0499583